MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 4.0MM COARSE DIAMOND ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 4.0MM COARSE DIAMOND ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820013040
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the inner polybag for the device was sealed to the outer package.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully using a backup bur.
 
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description

Brand Name
4.0MM COARSE DIAMOND ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8126269
Report Number0001811755-2018-02624
Device Sequence Number16685750
Product Code HBE
UDI-Device Identifier04546540346599
UDI-Public04546540346599
Combination Product (Y/N)N
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue Number5820013040
Device Lot Number18120017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2018
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1